Posted by: Reshma | 2012-06-04

Intragram Injection - side effects


On 28 may 2012 i had an intragram 2ml injection. On Friday 1 june 2012 i started feeling very ill. Is it possible to develop side effects from this injection a few days after and not immediately. Is there anyway i can reverse the effects of the injection.
Extreme fatigue
Chest pain

Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, it is possible to have these reactions. Consult your doctor for medication to alleviate your symptoms. Unfortunately, there is no preparation available to stop these side effects.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2015-10-22

Wife has necrotyzing auto immune myopathy caused by statin drugs recieving intragram plus effexor and is a diabetic wife is a mess not taken lipitor for over 3 years we are seeking lawyer for damages has had muscle biopsy angiogram plus plus endosopy this condition is very rare we need to keep them accountable

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.